# SDR 2020F00011

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 11,397 hours, 7,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69225901
- Condition: Damaged
- Location: Lt Wing
- Part time: 11,397 hours, 7,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LT AND RT WING LEADING EDGE ROOT SKIN/LIGHT COVER ATTACH HOLE DAMAGE (PULLED TROUGH). ENGINEERING LETTER DQ22386M1 DATED JULY 23, 2019. LEADING EDGE ROOT SKINS P/N 6922590-1 / 6922590-2 AND LIGHT COVERS P/N 6922530-45 / 6922530-46.
